Publications of Giuseppe Pirillo

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  2001, with author Pirillo G., in the category ALL (or show them all):   (Items found: 3)


2001  [top]
  • Droubay X., Justin J., Pirillo G.: Epi-Sturmian words and some constructions of de Luca and Rauzy, Theoretical Computer Science 255 (1-2), 539-553, 2001
  • Justin J., Pirillo G.: Fractional powers in Sturmian words, Theoretical Computer Science 255 (1-2), 363-376, 2001
  • Pirillo G.: A curious characteristic property of standard Sturmian words, in: Algebraic combinatorics and computer science, Springer Italia, Milan, 541-546, 2001
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -